Simple Search:

Varying the componentwise order of the multistep methods in solving ODEs and its absolute stability


Citation

Suleiman, Mohamed and Baok, Saiman and Hall, George (1996) Varying the componentwise order of the multistep methods in solving ODEs and its absolute stability. Applied Mathematics and Computation, 74 (2-3). pp. 209-222. ISSN 0096-3003; ESSN: 1873-5649

Abstract / Synopsis

Most variable order, variable stepsize codes for solving ODEs vary the order along the interval of integration but keep the order constant across the system. However, some codes that do partitioning of the ODEs into stiff and nonstiff subsystems vary the order for each equation in the system. In this paper, the reasons for varying the order componentwise are given and some of its salient features are illustrated using a numerical example. Also given is the direct proof of the existence of a region of absolute stability when different order Adams explicit methods are used to solve a system of ODEs.


Download File

[img]
Preview
PDF (Abstract)
Varying the componentwise order of the multistep methods in solving ODEs and its absolute stability.pdf

Download (35kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Universiti Pertanian Malaysia
DOI Number: https://doi.org/10.1016/0096-3003(95)00093-3
Publisher: Elsevier
Keywords: ODEs; Componentwise
Depositing User: Nabilah Mustapa
Date Deposited: 13 Apr 2016 13:31
Last Modified: 13 Apr 2016 13:31
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/0096-3003(95)00093-3
URI: http://psasir.upm.edu.my/id/eprint/42450
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item